Title

On the spectrum and pseudoinverse of a special bordered matrix

Document Type

Article

Publication Date

7-1-2001

Department

Mathematics

Abstract

The characteristic polynomial of a low rank bordered matrix of special structure is determined by elementary means. This result includes as a special case formula (13) in [A. Farkas, P. Rozsa. Data perturbations of matrices of pairwise comparisons, preprint, 2000] obtained there by the Sherman-Morrison formula. Another application is a simple formula for the pseudoinverse of these bordered matrices. (C) 2001 Elsevier Science Inc. All rights reserved.

Publication Title

LINEAR ALGEBRA AND ITS APPLICATIONS

Volume

331

Issue

1-3

First Page

11

Last Page

20